# SDR MWEA050097

- Difficulty date: September 1, 2005
- Submitted: September 1, 2005
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 49,467 hours, 44,583 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 1120817
- Condition: Corroded
- Location: Sta 160-200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF STATION 160-200 FORWARD CABIN FLOORBOARD ATTACH ANGLE GOING FORWARD AND AFT FIRST INBOARD FROM SERVICE DOOR MANY AREAS OF CORROSION.  FABRICATED AND INSTALLED FLOORBOARD SUPPORT ANGLE.
